VA Issues Warning To Veterans About Chantix

June 20, 2008

The Veterans Affairs Department has issued a warning to veterans in regards to the side effects of the anti-smoking drug Chantix..New York (ChattahBox) – The Veterans Affairs Department has issued a warning to veterans in regards to the side effects of the anti-smoking drug Chantix.

The VA is sending out warning letters to 33,000 veterans of both the Iraq and Afghanistan wars to give them information about the dangerous side effects of the drug.

The letters are warning veterans about the possible suicidal thoughts which can spawn as a side effect to taking Chantix.

Chantix is often used in veterans to treat PTSD, and a study revealed that it only caused suicidal thoughts in 2% of veterans. This has led many to believe that the risk may be low, but any risk is worth noting.

If veterans experience any type of side effects from Chantix, the letters urge them to consult with their doctor.


Comments

Got something to say? **Please Note** - Comments may be edited for clarity or obscenity, and all comments are published at the discretion of ChattahBox.com - Comments are the opinions of the individuals leaving them, and not of ChattahBox.com or its partners. - Please do not spam or submit comments that use copyright materials, hearsay or are based on reports where the supposed fact or quote is not a matter of public knowledge are also not permitted.